MathSciNet Relay Station
MathSciNet bibliographic data
MR1166534 35J65 (35B50 35P30 47H11 47N20)
Guo, Zong Ming Some existence and multiplicity results for a class of quasilinear elliptic eigenvalue problems. Nonlinear Anal. 18 (1992), no. 10, 957–971.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement